Alert archive / Ohio / Freeze Warnings in 2007

Freeze Warning 2, NWS Cleveland, OH

October 28, 200727 counties in Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this freeze warning at Oct 28, 2007, 3:37 AM EDT for 27 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Oct 29, 2007, 2:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 28, 2007, 3:37 AM EDT (07:37 UTC)
In effect from
Oct 29, 2007, 2:00 AM EDT
Expired
Oct 29, 2007, 10:00 AM EDT
In force
8 hr
Issued by
NWS Cleveland, OH
All 29 counties

Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 37 km from the middle of the area, began a volume at 07:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 7.6 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2007-10-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2007-10-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
661 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KCLE 280737
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
337 AM EDT SUN OCT 28 2007

OHZ003-006>011-013-014-017>023-027>033-036>038-047-PAZ002-003-
281600-
/O.UPG.KCLE.FZ.A.0001.071029T0600Z-071029T1400Z/
/O.NEW.KCLE.FZ.W.0002.071029T0600Z-071029T1400Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...CHARDON...JEFFERSON...
FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA...WARREN...
UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...
WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...EDINBORO...MEADVILLE
337 AM EDT SUN OCT 28 2007

...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT MONDAY. 

TEMPERATURES WILL DROP TO FREEZING OR LOWER FOR SEVERAL HOURS
TONIGHT ACROSS MOST OF THE AREA AWAY FROM THE LAKE. THIS WILL BE
THE FIRST FREEZE OF THIS SEASON FOR MANY LOCATIONS.

PLACES NEAR LAKE ERIE WILL NOT LIKELY SEE FREEZING TEMPERATURES
SUNDAY NIGHT...HOWEVER AREAS OF FROST ARE STILL POSSIBLE.

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA
YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND
TV STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

OHZ012-089-PAZ001-281600-
/O.NEW.KCLE.FR.Y.0004.071029T0600Z-071029T1400Z/
LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE-
INCLUDING THE CITIES OF...MENTOR...ASHTABULA...ERIE
337 AM EDT SUN OCT 28 2007

...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT MONDAY. 

TEMPERATURES ARE EXPECTED TO DROP INTO THE MID 30S
TONIGHT...WITH AREAS OF FROST DEVELOPING.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

OUDEMAN
4 follow-up statements
000 
WWUS71 KCLE 281326
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
926 AM EDT SUN OCT 28 2007

OHZ003-006>011-013-014-017>023-027>033-036>038-047-PAZ002-003-
282130-
/O.CON.KCLE.FZ.W.0002.071029T0600Z-071029T1400Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...CHARDON...JEFFERSON...
FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA...WARREN...
UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...
WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...EDINBORO...MEADVILLE
926 AM EDT SUN OCT 28 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
MONDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT MONDAY.

TEMPERATURES WILL DROP TO FREEZING OR LOWER FOR SEVERAL HOURS
TONIGHT ACROSS MOST OF THE AREA AWAY FROM THE LAKE. THIS WILL BE
THE FIRST FREEZE OF THIS SEASON FOR MANY LOCATIONS.

PLACES NEAR LAKE ERIE WILL NOT LIKELY SEE FREEZING TEMPERATURES
SUNDAY NIGHT...HOWEVER AREAS OF FROST ARE STILL POSSIBLE.

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED
AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO...
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER
RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

OHZ012-089-PAZ001-282130-
/O.CON.KCLE.FR.Y.0004.071029T0600Z-071029T1400Z/
LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE-
INCLUDING THE CITIES OF...MENTOR...ASHTABULA...ERIE
926 AM EDT SUN OCT 28 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
MONDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT MONDAY.

TEMPERATURES ARE EXPECTED TO DROP INTO THE MID 30S TONIGHT...WITH
AREAS OF FROST DEVELOPING.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD
BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$
000 
WWUS71 KCLE 281847
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
247 PM EDT SUN OCT 28 2007

OHZ003-006>011-013-014-017>023-027>033-036>038-047-PAZ002-003-
290400-
/O.CON.KCLE.FZ.W.0002.071029T0600Z-071029T1400Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...CHARDON...JEFFERSON...
FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA...WARREN...
UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...
WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...EDINBORO...MEADVILLE
247 PM EDT SUN OCT 28 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
MONDAY...

TEMPERATURES WILL DROP TO FREEZING OR BELOW TONIGHT ACROSS MOST
OF THE AREA AWAY FROM THE LAKE. THIS WILL BE THE FIRST FREEZE OF
THIS SEASON FOR MANY LOCATIONS.

TEMPERATURES WILL REMAIN ABOVE FREEZING FOR LOCATIONS NEAR THE
LAKE EAST OF CLEVELAND TONIGHT...HOWEVER AREAS OF FROST ARE STILL
POSSIBLE.

INDIVIDUALS SHOULD PROTECT TENDER VEGETATION. ALSO... POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO OR YOUR FAVORITE
WEATHER SOURCE FOR FURTHER DETAILS OR UPDATES.

$$

OHZ012-089-PAZ001-290400-
/O.CON.KCLE.FR.Y.0004.071029T0600Z-071029T1400Z/
LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE-
INCLUDING THE CITIES OF...MENTOR...ASHTABULA...ERIE
247 PM EDT SUN OCT 28 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
MONDAY...

TEMPERATURES ARE EXPECTED TO DROP INTO THE MID 30S TO UPPER 30S
FOR LOCATIONS NEAR LAKE ERIE EAST OF CLEVELAND TONIGHT. AS A
RESULT AREAS OF FROST WILL DEVELOP TONIGHT.
 
THOSE WITH AGRICULTURAL INTERESTS SHOULD PROTECT TENDER
VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$
000 
WWUS71 KCLE 290131
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
931 PM EDT SUN OCT 28 2007

OHZ003-006>011-013-014-017>023-027>033-036>038-047-PAZ002-003-
290945-
/O.CON.KCLE.FZ.W.0002.071029T0600Z-071029T1400Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...CHARDON...JEFFERSON...
FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA...WARREN...
UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...
WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...EDINBORO...MEADVILLE
931 PM EDT SUN OCT 28 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
MONDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT MONDAY
FOR MOST OF NORTHERN OHIO.

TEMPERATURES WILL DROP INTO THE UPPER 20S TO AROUND 30 OVERNIGHT AWAY
FROM LAKE ERIE. THIS WILL BE THE FIRST FREEZE OF THIS SEASON FOR
MANY LOCATIONS.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD
HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY
LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE
COLD.

$$

OHZ012-089-PAZ001-290945-
/O.CON.KCLE.FR.Y.0004.071029T0600Z-071029T1400Z/
LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE-
INCLUDING THE CITIES OF...MENTOR...ASHTABULA...ERIE
931 PM EDT SUN OCT 28 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
MONDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT MONDAY
FOR THE LAKESHORE COUNTIES OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

TEMPERATURES WILL CONTINUE TO DROP INTO THE LOW TO MID 30S
OVERNIGHT ALONG THE LAKE ERIE SHORELINE. AS A RESULT...AREAS OF
FROST ARE EXPECTED TO DEVELOP OVERNIGHT. 

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$
000 
WWUS71 KCLE 290754
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
354 AM EDT MON OCT 29 2007

OHZ003-006>011-013-014-017>023-027>033-036>038-047-PAZ002-003-
291400-
/O.CON.KCLE.FZ.W.0002.000000T0000Z-071029T1400Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...CHARDON...JEFFERSON...
FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA...WARREN...
UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...
WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...EDINBORO...MEADVILLE
354 AM EDT MON OCT 29 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING
FOR MOST OF NORTHERN OHIO AND EXTREME NORTHWEST PENNSYLVANIA.

OVERNIGHT LOWS WILL RANGE FROM THE MID 20S TO AROUND 30 AWAY FROM
LAKE ERIE.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD
HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD.

$$

OHZ012-089-PAZ001-291400-
/O.CON.KCLE.FR.Y.0004.000000T0000Z-071029T1400Z/
LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE-
INCLUDING THE CITIES OF...MENTOR...ASHTABULA...ERIE
354 AM EDT MON OCT 29 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING. 

OVERNIGHT LOWS WILL BE IN THE LOWER TO MID 30S ALONG THE LAKE
ERIE SHORELINE. AS A RESULT...AREAS OF FROST WILL OCCUR.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

KIELTYKA

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this freeze warning went out at Oct 28, 1:58 AM EDT, 1 hour 39 minutes earlier.

Area forecast discussion, Oct 28, 1:58 AM EDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
158 AM EDT SUN OCT 28 2007

.SYNOPSIS...
LOW PRESSURE THAT WAS CENTERED NORTHEAST OF LOWER MICHIGAN WILL
CONTINUING TO MOVE NORTHEAST ACROSS CANADA. A COLD FRONT EXTENDING
SOUTHWEST FROM THE LOW WILL CONTINUE MOVING EAST...SWEEPING
THROUGH OHIO AND NORTHWEST PENNSYLVANIA OVERNIGHT. HIGH PRESSURE
WILL BUILD ACROSS THE SOUTHERN GREAT LAKES SUNDAY AND MONDAY.

&&

.NEAR TERM /THROUGH TODAY/...
UPDATED TO REFLECT CURRENT CONDITIONS.  SHOWERS HAVE MOVED EAST OF
AREA WITH JUST SOME DRIZZLE/SPRINKLES IN THE EAST...WHILE CLEARING
LINE IS ALREADY SOUTHEAST OF TOL-FDY LINE. CURRENTLY CLEARING LINE
IS MOVING SE AT APPROXIMATELY 35 KT. LAKE EFFECT CLOUDS SHOULD
LINGER IN THE EAST...WHILE THE WEST SHOULD CLEAR OUT SHORTLY.

THE COLD FRONT IS JUST REACHING TOLEDO...AND SHOULD RAPIDLY EXIT
THE AREA BTWN 00Z AND 03Z. PERHAPS SOME WIDELY SCATTERED SHOWERS
ALONG THE FRONT IN NW OH EARLY THIS EVENING...BUT THE MAIN PCPN
WILL BE OVER THE LAKE AND IN THE HILLS NE OF CLEVELAND TONIGHT AS
STRONG CONVERGENT UPSLOPE FLOW WILL DEVELOP BY THIS
EVENING...ALONG WITH DECREASING LAKE STABILITY IN STRONG COLD
ADVECTION THIS EVENING. WILL GO WITH LIKELY POPS IN THE SNOWBELT
THIS EVENING DUE TO THE STRONG LOW LEVEL CONVERGENCE AND MOISTURE
THROUGH MIDNIGHT. THE FAIRLY SHARP BACK EDGE OF THE CLOUDS OVER
WI/IL MAKES ME THINK THAT THE MODELS HAVE A PRETTY GOOD HANDLE ON
THE LOW RH VALUES BEHIND THE FRONT. IN FACT...DESPITE -06C 850MB
TEMPS OVER LAKE SUPERIOR...THERE ARE VERY LITTLE LAKE CLOUDS DUE
TO THE DRY AIRMASS ACROSS THE REGION...AND THIS AIRMASS WILL MOVE
OVER THE AREA BY MORNING. IN ADDITION...THE INVERSION CRASHES TO AROUND
5000 FT BY 06Z AT ERI. SO...AFTER THE INITIAL PUSH OF SHOWERS THIS
EVENING...IT IS EXPECTED THAT THE LAKE SHOWERS WILL BECOME
DISRUPTED AND SCATTERED. WILL THEREFORE DIMINISH POPS TO SCT IN
THE SNOWBELT OVERNIGHT. AS FOR THE WEST...WILL GO WITH AN ISOLATED
SHOWER OR SPRINKLE EARLY ENDING AND THEN CLEARING. USING LINEAR
EXTRAPOLATION...THE CLEARING LINE WILL REACH TOL BY 01Z. THIS WILL
ALLOW FOR MUCH OF NW OH TO HAVE CLEAR OR MOSTLY CLEAR SKIES
TONIGHT. IN ADDITION...THE RIDGE AXIS WILL BUILD STRONGLY INTO
WESTERN OHIO OVERNIGHT...AND THE WINDS MAY DECOUPLE. WITH THIS IN
MIND...HAVE OPTED TO GO WITH TEMPS 33 TO 37 IN NW OH AND FORECAST
PATCHY FROST. THE REST OF THE AREA WILL REMAIN TOO CLOUDY OR WINDY
FOR FROST TONIGHT.

&&

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
CANADIAN HIGH PRES CONTINUES TO BUILD ACROSS THE AREA ON SUNDAY
AND CENTERS ACROSS THE AREA SUN NIGHT. NW FLOW ACROSS THE LAKE
WILL KEEP SOME LAKE CLOUDS AND WIDELY SCATTERED RAIN SHOWERS IN
THE SNOWBELT. DESPITE THE DRY AIR ALOFT...A VORT LOBE WILL ROTATE
THROUGH THE AREA DURING THE DAY SUNDAY. THIS SHORT WAVE MAY BE
ENOUGH TO LIFT THE INVERSION SOME AND ADD SOME SYNOPTIC LIFT TO
ANY LAKE EFFECT. WILL KEEP THE CHANCE POPS IN THE SNOWBELT FOR THE
ENTIRE DAY ON SUNDAY. WITH 850MB TEMPS FALLING TO -6C SUN AFTN
COMBINED WITH CLOUDS AND SHOWERS...AREAS IN NW PA WILL STAY IN THE
40S WHILE MOST OF NORTHERN OHIO WILL STAY IN THE LOWER 50S.

OTHERWISE...THE FOCUS WILL TURN TO THE TEMPS SUNDAY NIGHT. WITH
THE HIGH PRES CENTER OVERHEAD...WINDS WILL QUICKLY TURN LIGHT SUN
EVENING. IN ADDITION...MOST PLACES SHOULD CLEAR OUT INCLUDING THE
SNOWBELT BEHIND THE SHORT WAVE/TROUGH SUN EVENING. ALL OF THIS
SHOULD LEAD TO THE COLDEST NIGHT OF THE AUTUMN FOR MOST AREAS BY
MONDAY MORNING. SHOULD SEE WIDESPREAD LOWER 30S AWAY FROM THE
LAKE...WITH SOME NORMALLY COLDER AREAS IN THE UPPER 20S BY MONDAY
MORNING. GIVEN THAT MOST PLACES HAVE NOT SEEN FROST THIS
FALL...LET ALONE A FREEZE...HAVE OPTED TO ISSUE A FREEZE WATCH FOR
THE ENTIRE FORECAST AREA EXCEPT THE LAKESHORE NE OF CLEVELAND.
THERE MAY BE PATCH FROST NEAR THE LAKE...BUT TEMPS WILL PROBABLY
STAY IN THE MID 30S.

AFTER A COLD MORNING...MONDAY WILL BE PLEASANT WITH THE HIGH
SHIFTING SE OF THE AREA AND RETURN SW FLOW DEVELOPING. THE HIGH
SHOULD REMAIN STRONG THROUGH TUE WITH STRONG CONFLUENT FLOW ALOFT.
SLOW WARMING ON MONDAY WITH TEMPS INTO THE 50S.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
THE PROGRESSIVE PATTERN WILL CONTINUE THROUGH THE PERIOD. THIS WILL
ALLOW QUICK MOVING PACIFIC WEATHER SYSTEMS TO AFFECT THE AREA EVERY
2 OR 3 DAYS. THE FIRST OF THESE SYSTEMS WILL MOVE THROUGH THE AREA
WED NIGHT/THU MORNING. HAVE CONTINUED WITH SMALL CHANCE POPS ACROSS
THE ENTIRE AREA WED NIGHT AND CHC POPS IN THE SNOWBELT THU POST
FRONTAL. GFS AND ECMWF TIME THE FRONT THROUGH LATE WED NIGHT SO WED
AFTN/EVENING SHOULD BE DRY. SINCE THE SYSTEM IS OF PACIFIC
ORIGIN...DO NOT EXPECT THE COLD AIR BEHIND THE SYSTEM TO LAST LONG
OR BE INTENSE AS THE HIGH BUILDS IN FAST AND EXITS EAST BY THU NIGHT
GIVING US RETURN FLOW FOR FRIDAY. WILL KEEP FRI/FRI NIGHT DRY...WITH
ANOTHER SMALL CHANCE OF RAIN ON SAT WITH ANOTHER SYSTEM. THE GFS IS
SLOWER THAN THE ECMWF WITH THIS SYSTEM...BUT THE THINKING IS THAT
THE MORE PROGRESSIVE ECMWF SOLN IS MORE REASONABLE.

NO MAJOR EXTREMES ON EITHER SIDE OF NORMAL FOR NEXT WEEK. TEMPS WILL
PROBABLY TOP OUT IN THE LOWER-MID 60S ON WED...THEN DROP BACK INTO
THE 50S FOR THE REMAINDER OF THE WEEK.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
VFR FOR THE TAF PERIOD...ENTIRE FORECAST AREA. SKIES HAVE CLEARED
EXCEPT FOR SOME LAKE EFFECT CLOUDS DEVELOPING AS THE LAKE AND 850
MB TEMPERATURE DIFFERENCE BY 12Z WILL BE 22C. NO SHOWERS ON THE
RADAR YET...NO REAL SHORT WAVE AND AS HIGH BUILDS IN AND THE AIR
DRIES OUT THE THREAT OF SHOWERS WILL BE LIMITED AND WILL BE
ISOLATED VFR SHOWERS ESPECIALLY LATE THIS MORNING INTO THE AFTERNOON.
NO FOG EXPECTED EITHER OVERNIGHT BECAUSE OF SOME WIND. SUNDAY
NIGHT WITH THE DRY AIRMASS...ANY FOG WOULD BE ISOLATED AND IN
TYPICAL SPOTS.

OUTLOOK...
MAINLY VFR FOR MONDAY THROUGH THURSDAY. SOME LOCAL MVFR BR COULD
OCCUR MONDAY NIGHT WITH THE HIGH PRESSURE JUST TO THE SOUTH OF THE
AREA. AS THE HIGH SLIPS SOUTHEAST FOR TUESDAY AND WEDNESDAY THE
PRESSURE GRADIENT WILL INCREASE AND DECREASE THE THREAT OF FOG.
COLD FRONT EXPECTED TO MOVE THROUGH WEDNESDAY EVENING AND NIGHT.
MOISTURE AND OMEGA LIMITED AT THIS TIME...SHOULD BE VFR. HIGH
PRESSURE RIDGE BUILDS BACK QUICKLY FOR THURSDAY.

&&

.MARINE...
GALE FORCE WINDS ON LAKE ERIE WILL BEGIN TO SUBSIDE AFTER 00Z THIS
EVENING AND WILL LET GALE WARNING EXPIRE AROUND 10 PM.  SHOWERS WILL
ALSO CONTINUE OVER THE LAKE THROUGH THE EVENING AS WELL
TRANSITIONING INTO LAKE EFFECT FOR TOMORROW.  WAVES WILL DIMINISH
WITH THE WINDS THROUGH THE NIGHT INTO SUNDAY.

GRADUALLY DIMINISHING WINDS ARE EXPECTED OVER THE NEXT 3 DAYS AS
HIGH PRESSURE BUILDS EAST AND THEN INCREASE AGAIN BY WEDNESDAY AS
GRADIENT TIGHTENS IN ADVANCE OF THE NEXT LOW PRESSURE SYSTEM AND
COLD FRONT.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FREEZE WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR
     OHZ003-006>011-013-014-017>023-027>033-036>038-047.
PA...FREEZE WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR
     PAZ002-003.
MARINE...GALE WARNING UNTIL 4 AM EDT EARLY THIS MORNING FOR LEZ061-
     142>149-162>169.

&&

SYNOPSIS...WSF
NEAR TERM...DJB/MRD
SHORT TERM...MRD
LONG TERM...MRD
AVIATION...KIELTYKA
MARINE...REL
Hazardous weather outlook, Oct 27, 3:40 PM EDT, 11 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
340 PM EDT SAT OCT 27 2007

OHZ009>011-013-014-019>023-031>033-038-PAZ002-003-281945-
ERIE OH-LORAIN-CUYAHOGA-GEAUGA-ASHTABULA INLAND-HURON-MEDINA-SUMMIT-
PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-SOUTHERN ERIE-
CRAWFORD PA-
340 PM EDT SAT OCT 27 2007

...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH

A WIDESPREAD FROST AND FREEZE IS POSSIBLE SUNDAY NIGHT INTO MONDAY
MORNING AWAY FROM LAKE ERIE AS TEMPERATURES ARE EXPECTED TO DROP
TO OR BELOW FREEZING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-281945-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
340 PM EDT SAT OCT 27 2007

...GALE WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ012-089-PAZ001-281945-
LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE-
340 PM EDT SAT OCT 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PATCHY FROST IS POSSIBLE SUNDAY NIGHT AS COLD CANADIAN HIGH
PRESSURE BUILDS INTO THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006>008-017-018-027>030-036-037-047-281945-
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD-RICHLAND-
ASHLAND-MARION-MORROW-KNOX-
340 PM EDT SAT OCT 27 2007

...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PATCHY FROST IS POSSIBLE TONIGHT AS SKIES CLEAR AND WINDS
DIMINISH. TEMPERATURES WILL DROP INTO THE MIDDLE 30S.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH

A WIDESPREAD FROST AND FREEZE IS POSSIBLE SUNDAY NIGHT INTO MONDAY
MORNING AWAY FROM LAKE ERIE AS TEMPERATURES ARE EXPECTED TO DROP
TO OR BELOW FREEZING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MRD

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 28, 3:37 AM EDTFrost AdvisoryCLEAshtabula, Lake30 hr

Nearby

Freeze Warnings in Ohio, 2007Freeze Warnings in Pennsylvania, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.